I was diagnosed with a UTI 3 days ago and was prescribed antibiotics. I am half way through the course and the burning wee has gone, but I've developed a constant stabbing pain in my left lower back and more of a dull pain round my left side. Could this pain be kidney related? I will go back to the doctors tomorrow, but the pain seems to be increasing and I'm a bit concerned.
It is nice that you are on antibiotics and your burning wee has gone. The constant stabbing pain in the left lower back seems to me to be related to the UTI. I cannot conclusively comment as I am not aware where exactly the pain is.
Its good that you are seeing a doctor soon. May be he will examine and ask for X Ray KUB or an ultrasound of KUB and abdomen to finds out the cause of your pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.